MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH CURVED IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERSTITCH CURVED IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 110024773
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, the event occurred in japan.The product has been received by zimmer biomet.The reported event is confirmed through returned product evaluation.Visual evaluation was completed and found that the device was fractured.The device was submitted for further analysis.Fracture analysis has been previously analyzed where bending overload was identified as the mode of failure.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the surgery, the needle of the complaint product's device has already been bent when the surgeon tried to penetrate it to the patient's meniscus.So, the surgeon could not be used the complaint product for the surgery.The correct surgical technique was used, and an alternate product was used to complete the procedure successfully.No complications, injuries, or surgical interventions were required, and no foreign bodies were retained due to this malfunction.It was reported that no further information is available.

Brand Name
JUGGERSTITCH CURVED IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24304632
Report Number0001825034-2026-00316
Device Sequence Number9471125
Product Code MBI
UDI-Device Identifier00880304690073
UDI-Public(01)00880304690073(17)290929(10)66962325
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024773
Device Lot Number66962325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown